Translator Disclaimer
2019 Decay rates for a viscoelastic wave equation with Balakrishnan-Taylor and frictional dampings
Baowei Feng, Yong Han Kang
Topol. Methods Nonlinear Anal. 54(1): 321-343 (2019). DOI: 10.12775/TMNA.2019.047

Abstract

In this paper we are concerned with a viscoelastic wave equation with Balakrishnan-Taylor damping and frictional damping. By using the multiplier method and some properties of convex functions, we establish general energy decay rates of the equation without imposing any growth assumption near the origin on the frictional term and strongly weakening the usual assumptions on the relaxation term. Our stability result generalizes the earlier related results.

Citation

Download Citation

Baowei Feng. Yong Han Kang. "Decay rates for a viscoelastic wave equation with Balakrishnan-Taylor and frictional dampings." Topol. Methods Nonlinear Anal. 54 (1) 321 - 343, 2019. https://doi.org/10.12775/TMNA.2019.047

Information

Published: 2019
First available in Project Euclid: 22 July 2019

zbMATH: 07131287
MathSciNet: MR4018283
Digital Object Identifier: 10.12775/TMNA.2019.047

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 1 • 2019
Back to Top